# SDR 97ZZZM662

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65B076621021
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK INSPECTION, DISCOVERED A CRACK ON THE INBD ARM OF THE FITTING P/N 65B12888-6 LOCATED AT STA 280, RBL 40.  ADDITIONALLY A CRACK ON THE FLOOR WEB P/N 65B07662-1021 IMMEDIATELY ABOVE THE FITTING WAS FOUND.  AFFECTED AREAS WERE REPAIRED USING REINFORCEMENT ANGLES TO FIX THE INBD ARM OF THE FITTING AND TWO REPAIR DOUBLERS TO REINFORCE THE WEB.  REPEAT VISUAL INSPECTION OF THE TWO REPAIRED AREAS IS REQUIRED EVERY 3,000 FLTS TARGETING FURTHER CRACK PROPAGATION OF FURTHER DAMAGE.  ACCOMPLISHED IAW EIAA, ENGINEERIGN CHANGE/REPAIR AUTHORIZATION NR 470-53-077-2.  (M)
